# SDR FDEA201909112240

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAS LIGHT GOUGE APPR AT STA 919 RBL 8. REPLACED DAMAGED SEAT TRACK SECTION AT STA 919TO STA 945 RBL-8 REF SRM 53-00-52 REPAIR 1 FIG 201.
